# SDR FDEA202308311532

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-300
- Aircraft serial: 63094
- Aircraft time: 10,547 hours, 4,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58698
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL DAMAGED AT STA. 1137 AND 3 INCHES LEFT OF CENTER. REF WRI 25-50  5384 AND SEQ   150 OF WORK ORDER 86663.   FABRICATED AND INSTALLED NEW FLOOR PANEL. REF SRZ -25-005 REV. R AND B767 AMM 53-01-06-4. ALSO SEE WRI #   25-50/5384 AND SEQ.150 OF W/O 86663. THIS IS A MAJOR REPAIR.
